Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Aristotelian Syllogisms and Generalized Quantifiers

Dag Westerståhl
Studia Logica: An International Journal for Symbolic Logic
Vol. 48, No. 4 (1989), pp. 577-585
Published by: Springer
Stable URL: http://www.jstor.org/stable/20015468
Page Count: 9
  • Download ($43.95)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Aristotelian Syllogisms and Generalized Quantifiers
Preview not available

Abstract

The paper elaborates two points: i) There is no principal opposition between predicate logic and adherence to subject-predicate form, ii) Aristotle's treatment of quantifiers fits well into a modern study of generalized quantifiers.

Page Thumbnails

  • Thumbnail: Page 
[577]
    [577]
  • Thumbnail: Page 
578
    578
  • Thumbnail: Page 
579
    579
  • Thumbnail: Page 
580
    580
  • Thumbnail: Page 
581
    581
  • Thumbnail: Page 
582
    582
  • Thumbnail: Page 
583
    583
  • Thumbnail: Page 
584
    584
  • Thumbnail: Page 
585
    585